# SDR SWAA2021092007251

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L1 Scuffplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** FWD ENTRY L-1 DOOR CUTOUT LOWER SILL I/B SCUFF PLATE SUPPORT ; / [01] REMOVED SCUFF PLATE SUPPORT; AT FWD ENTRY L1 DOOR CUT OUT LOWER SILL.ASPER REF.51-40-02-0G; [02] RECEIVED MATERIAL; PO.1684224 AS PER DW. 141A8110  LOCATE AND DRILLED; REF.51-40-05; [03] VERIFIED STEPS 1 AND 2 OK TO INSTALL SCUFF PLATE SUPPORT; [04] INSTALLED NEW SCUFF PLATE ANGLE SUPPORT; P/N 141A8112-20 AS PER DW.141A8110. REF. 737-7 SRM 51-40-02-0G; [05] CORRECTED STEP 1 DIMENSIONS.; [06] VERIFIED INSTALLED NEW SCUFF PLATE ANGLE SUPPORT; P/N 141A8112-20  AS PER DW.141A8110. REF. 737-7 SRM 51-40-02-0G
